# SDR JJBA20210311020

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT L SHAPE AT FR 68 CORROSION FOUND BETWEEN STR 16L-18L. AFT CARGO DOOR CUTOUT L-SHAPE AT FRAME 68 CORROSION FOUND BTW STR 16L-18L REPAIRED.
